MAUDE Adverse Event Report: MENTOR TEXAS SATTLER 3MM X 23CM LUER LOCK CANNULA; SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS SATTLER 3MM X 23CM LUER LOCK CANNULA; SYSTEM, SUCTION, LIPOPLASTY
Catalog Number BNSAT323
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A device history record review is in progress.Once completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that the tip of a sattler 3mm x 23cm luer lock cannula broke off.The event did not cause injury to a patient or user.There was no patient consequence.
 
Additional Manufacturer Narrative
On 04/09/2019, a manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.On 04/24/2019, mentor completed the investigation on the suspect medical device.It was not possible to perform a proper product investigation since the device was not returned.Nonetheless, the customer provided a photo of the actual cannula involved in the complaint.Based on the photo, the tip of the cannula is totally broken and fully separated.The complaint was confirmed.Manufacturer¿s reference number: (b)(4).

Brand Name
SATTLER 3MM X 23CM LUER LOCK CANNULA
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8118057
Report Number1645337-2018-07131
Device Sequence Number19241875
Product Code MUU
UDI-Device Identifier00081317020851
UDI-Public00081317020851
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2021
Device Catalogue NumberBNSAT323
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2018
Supplement Date Received by Manufacturer04/09/2019
Initial Report FDA Received Date11/29/2018
Supplement Report FDA Received Date04/24/2019
Patient Sequence Number1